MathSciNet Relay Station
MathSciNet bibliographic data
MR2103473 22E40 (32J27)
Cantat, Serge Version kählérienne d'une conjecture de Robert J. Zimmer. (French) [Kählerian version of a conjecture of Robert J. Zimmer] Ann. Sci. École Norm. Sup. (4) 37 (2004), no. 5, 759–768.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement